# SDR DALA2019040602252

- Difficulty date: April 5, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 49,830 hours, 33,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Frozen
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBD FLAP HINGE PIVOT BOLT FROZEN, SEALER BROKEN INDICATING FROZEN RUSTED BOLT. REMOVED MIDDLE AND OUTBOARD HINGE BOLTS REF B717 AMM 27-50-01. REMOVED SEALER AND FOUND I/B FITTING LEG BOLT HOLE ELONGATED REF B717 AMM 27-50-01. MACHINED O/B LUG OUTER FACE AND I/B LUG BORE AND INNER FACE BEYOND REPAIR LIMITS PER OHM 27-50-5. COMPLIED WITH PRI 576897-14 REV. O & 1, FINAL ER/A 576897-14 REV. O MATCHES PRI 576897-14 REV. O & REV. 1. REF NRC 140 C-CK. REPLACED BUSHING IAW PRI 576897-14 #2. INSTALLED O/B WING FLAP HINGE BOLT, CENTER WING FLAP HINGE BOLT, AND O/B ACTUATOR CYLINDER BOLT IAW B717 AMM 27-50-01. RESEALED BOTH SIDE OF BOLT REF B717 AMM 27-50 01. (LP #1017937)
